MathSciNet Relay Station
MathSciNet bibliographic data
MR539919 54C65
Srivastava, S. M. Selection theorems for $G\sb{\delta }$-valued multifunctions. Trans. Amer. Math. Soc. 254 (1979), 283–293.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement